| Catalog Number |
SRM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: baker iv capsular contracture.
Event or Problem Description
Healthcare professional reported "sever baker iv capsular contracture, painful right breast deformity".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture was received on october 17, 2025, with lot number 3399553.Based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description